MathSciNet Relay Station
MathSciNet bibliographic data
MR2551484 (2011f:37055) 37D25 (37C29 37E30 37G25)
Palis, Jacob; Yoccoz, Jean-Christophe Non-uniformly hyperbolic horseshoes arising from bifurcations of Poincaré heteroclinic cycles. Publ. Math. Inst. Hautes Études Sci. No. 110 (2009), 1–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement